Feeling Ultra flat after first 3 days of a-Dex ...

  • j1pvt
  • Topic Author
  • Elite Member
  • Elite Member
More
28 Jun 2013 22:15 #143001 by j1pvt
Into 4 week of equi testcyp cycle, strong as mutha fukr..,
But those odd itches started again around my nips, no swelling or nothing, just irritating itchiness, especially after training.
So started week1 of adex, just to be sure, @ 0,4 mls 3 times pw.
But this week has been hell with feeling tired and flat...
Literally from being incredibly strong to incredibly flat after my second dose...
I'm now into week 2 of 0.2mls 3 times pw and I've missed 2 days of workout..
Does this get better ? , cos I really feel like $&@t...
....
It's not like I want to sleep all day, it's just that I feel weak and flat, like I've been poisoned... :(

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
29 Jun 2013 11:37 #143011 by Pyroclasm
What's the concentration of your Arimidex? 2mg/ml?

Please Log in or Create an account to join the conversation.

  • j1pvt
  • Topic Author
  • Elite Member
  • Elite Member
More
29 Jun 2013 13:19 #143013 by j1pvt

Pyroclasm wrote: What's the concentration of your Arimidex? 2mg/ml?


2mg/ml correct, LP.

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
29 Jun 2013 13:38 - 29 Jun 2013 13:41 #143014 by Pyroclasm
Your dosage is really high. Do 0.25ml EOD and see if things get better.
Last edit: 29 Jun 2013 13:41 by Pyroclasm.

Please Log in or Create an account to join the conversation.

  • Mercon
  • New Member
  • New Member
More
29 Jun 2013 16:12 #143016 by Mercon
I had the same as you J1pvt I had itchy nipples also felt very flat,weak with letro, so i switched to Lp A-dex 5 drops every third day did the trick for me. You must find the dosage that suits you by yourself as soon as i took to much i feel tired.

Please Log in or Create an account to join the conversation.

  • j1pvt
  • Topic Author
  • Elite Member
  • Elite Member
More
29 Jun 2013 18:14 #143020 by j1pvt
first week ( 3 days ) was suggested 0.4,
subsequent week 2 and 3 will be 0.2 3x pw
week 4 - 0.2 2x pw
week 5 - 0.2 1x pw
so the worst is over

Please Log in or Create an account to join the conversation.

  • j1pvt
  • Topic Author
  • Elite Member
  • Elite Member
More
29 Jun 2013 18:18 #143021 by j1pvt

Mercon wrote: I had the same as you J1pvt I had itchy nipples also felt very flat,weak with letro, so i switched to Lp A-dex 5 drops every third day did the trick for me. You must find the dosage that suits you by yourself as soon as i took to much i feel tired.

yeah should be better this week Im sure, maybe 0.4 is too much for my system in future, if its necessary again I will try 0.2 to start.
btw 0.4 = 10 drops
0.2 = 5 drops

Please Log in or Create an account to join the conversation.

  • Mercon
  • New Member
  • New Member
More
29 Jun 2013 19:11 #143022 by Mercon
I think 0.4 can be too much i found that the itchy nipple to get rid of it , i took 5 drops for two days straight and it went away.

If adex makes you feel flat never try letro hey it made me feel realy bad.

Please Log in or Create an account to join the conversation.

  • j1pvt
  • Topic Author
  • Elite Member
  • Elite Member
More
29 Jun 2013 19:23 #143023 by j1pvt

Mercon wrote: I think 0.4 can be too much i found that the itchy nipple to get rid of it , i took 5 drops for two days straight and it went away.

If adex makes you feel flat never try letro hey it made me feel realy bad.


Roger dat

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
29 Jun 2013 20:06 #143027 by Oupa

Mercon wrote: i took 5 drops for two days straight and it went away.


You must taper an AI, estrogen rebound is a fcker doing it like you did.
The following user(s) said Thank You: Muscleaddict

Please Log in or Create an account to join the conversation.

  • j1pvt
  • Topic Author
  • Elite Member
  • Elite Member
More
29 Jun 2013 20:57 #143033 by j1pvt

Oupa wrote:

Mercon wrote: i took 5 drops for two days straight and it went away.


You must taper an AI, estrogen rebound is a fcker doing it like you did.


Yes not wise taking it without tapering off.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum